RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 2(272), Page 231 (Mi umn4734)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR

“Mathematical Readings” in memory of M. Ya. Suslin

V. G. Kanovei


Full text: PDF file (87 kB)

Citation: V. G. Kanovei, ““Mathematical Readings” in memory of M. Ya. Suslin”, Uspekhi Mat. Nauk, 45:2(272) (1990), 231

Citation in format AMSBIB
\Bibitem{Kan90}
\by V.~G.~Kanovei
\paper ``Mathematical Readings'' in memory of M.\,Ya.~Suslin
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 2(272)
\pages 231
\mathnet{http://mi.mathnet.ru/umn4734}


Linking options:
  • http://mi.mathnet.ru/eng/umn4734
  • http://mi.mathnet.ru/eng/umn/v45/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Igoshin, “A short biography of Mikhail Yakovlevich Suslin”, Russian Math. Surveys, 51:3 (1996), 371–383  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:179
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019